# SDR HALA2012050600136

- Difficulty date: May 6, 2012
- Submitted: May 12, 2012
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 17,444 hours, 42,142 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BEFORE LANDING, HAD HYD RT QTY LOW MESSAGE.  PERFORMED QRH HYD RT QTY LOW PROCEDURE, INCLUDING EMERGENCY GEAR EXTENSION.   R & R LT MLG BUNGEE HYD LINE IAW MM 29-00-00.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR IAW AMM32-30-00.  OPS & LEAK CHECKED OK.
